Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


The Mordell-Lang conjecture
for function fields

Author: Ehud Hrushovski
Journal: J. Amer. Math. Soc. 9 (1996), 667-690
MSC (1991): Primary 03C45, 11G10; Secondary 03C60, 14G05, 12H05
MathSciNet review: 1333294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a proof of the geometric Mordell-Lang conjecture, in any characteristic. Our method involves a model-theoretic analysis of the kernel of Manin's homomorphism and of a certain analog in characteristic $p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 03C45, 11G10, 03C60, 14G05, 12H05

Retrieve articles in all journals with MSC (1991): 03C45, 11G10, 03C60, 14G05, 12H05

Additional Information

Ehud Hrushovski
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 2-277, Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, Hebrew University, Jerusalem, Israel

PII: S 0894-0347(96)00202-0
Received by editor(s): September 1, 1993
Received by editor(s) in revised form: November 1, 1994
Additional Notes: The author was supported by the National Science Foundation
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia